| Catalog Number |
159549 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown oxford femoral; item number# unknown; lot# unknown.Unknown oxford tibial; item number# unknown; lot# unknown.Cement unknown; item number# unknown; lot# unknown.G2: foreign - event occurred in new zealand.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent a knee revision surgery due to a dislocated bearing, indicating a component dissociation.The surgeon believed the knee was unbalanced specifically, too tight in flexion which caused the bearing to dislocate when the patient bent the knee.The liner was subsequently removed and replaced.Due diligence is in progress for this event; to date no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.